# SDR HEEA078312

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,671 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 406010432101
- Part serial: AFS1211
- Condition: Worn
- Location: Swashplate
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWASHPLATE INNER RING ANTI-DRIVE LINK DUE TO BEARING WEAR.
